# SDR CALA2023012700237

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 112,255 hours, 11,431 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939B
- Part serial: A0597
- Condition: Inoperative
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O @ 80 KNOTS DUE TO LEFT GEN DRIVE.  WHILE ATEMPTING TO APPLY MEL2411B THE LEFT IDG OIL LEVEL READS SERVICE.  RAMP IS CURRENTLY CLOSED FOR WEATHER. REQUEST MEL 2411B DUE TO ABOVE MX MESSAGE LOW FREQ. PLACED NR 1 ENG IDG ON MEL 2411B. PERFORMED DDP.  ENGINE DRIVEN GENERATOR LT, MEL 2411B SERVICED NR 1 ENG IDG TO FULL, READS NORMAL.IAW AMM 12-13-03-600-802. EF AMM 24-11-01-000-801-001. ACP IDT INSP OF #1 ENG IDG FEEDER CABLES INSTALLATION & TORQUED QUAD RING IAW AMM 24-11-01-400-801-001. PERFORMED ELOTO ON LE AND LT THRUST REVERSER, REPLACED LT ENGINE IDG IAW MM 24-11-01-400-801-001.  REMOVED NR 1 ENGINE IDG.  NEW TORQUED QUAD RING AND IDG FEEDER CABLES .  REPLACED LT ENGINE IDG IAW MM 24-11-01-400-801-001-001 OPS CHKS GOOD, ALL INDICATIONS NORMAL.
